# SDR CALA2021102901993

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: D5311216320200
- Condition: Corroded
- Location: Fr20str28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE INTERNAL SIDE OF THE SKIN PANEL JUST BEFOR E FR 20 AT STRINGER 28R. ACCOMPLISHED REPAIR AT FUSELAGE INTERNAL SIDE OF THE SKIN PANEL JUST BEFORE FR 20 AT STRG 28R IAW ECRA 5311-02682. ALL WORK ACCO MPLISHED ON HAECO NR 9296298.
